# SDR GTIA2023120537677

- Difficulty date: December 3, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 32,294 hours, 14,437 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: Flight Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER PILOT REQUEST MEGAPHONE INOP-R/R MEGAPHONE IAW CMM 25-60-01 OPS CHECK GOOD
